# SDR 2003FA0001246

- Difficulty date: December 16, 2003
- Submitted: December 16, 2003
- Operation: General aviation
- Make and model: Lancar LC40550FG
- Aircraft serial: 40008
- Aircraft time: 206 hours
- Engine: Cont IO550N
- Engine time: 206 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 2710 · Aileron Control System
- Part: Link
- Condition: Mismanufactured
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE RIGGING AC, USING TORQUE SPEC FROM MFG MM.  AILERON FINAL CONTROL LINK THREADS WERE DESTROYED WHILE ATTEMPTING TO REACH LOW END OF SPECIFIED TORQUE (REF MFG MM CHAP 27, SECT 27-10, B., STEP 9). THE MFG WAS NOTIFIED OF THIS SITUATION AND RESPONDED WITH:  USE SPECIFIED TORQUE FOR LINK (REF DWG LA57275900 REV B, WHICH DIFFERS FROM MM).  NEW LINK WAS ORDERED AND DURING TORQUING PROCEDURE, THREADS ON LINK WERE DESTROYED AGAIN. TORQUE WRENCH USED IN BOTH INSTANCES WAS CHECKED WITH OUR IN SHOP CHECKER AND VERIFIED TO BE WITHIN SPEC. TRIED TO CONTACT COMPANY REP BUT HAD NO RESPONSE TO OUR INQUIRES.
